# SDR USAA2012091100018

- Difficulty date: August 14, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 60,936 hours, 40,702 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - EXFOLIATION CORROSION ON SHEAR TIE AT BS 745, S27R.  REPAIRED SHEAR TIE AT BS 745, S27R IAW B737-400 SRM 53-00-07-2R-5 FIGURE 201, 51-40-02-0G FIGURE 7.
